# SDR CA980421016

- Difficulty date: April 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: L812148
- Condition: Damaged
- Location: Nr 1 Wheel
- Component: Bfgoodrich, 314352
- Stage of operation: TX
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER LANDING AND GATE ARRIVAL, NR 1 WHEEL CHECKED AND FOUND WITH WHEEL BEARING OVERHEATED AND FAILED.  AXLE NUT CAP FOUND ON RUNWAY.  OUTBOARD BEARING IS THE MOST DAMAGED. ROLLER CAGES AND SEALS ARE DESTROYED.  WHEEL DID NOT SEIZE. WHEEL BEARING RACES WERE DAMAGED AND MELTED.  NR 1 BRAKE UNIT FOUND SEIZED.  METAL RAM WHEEL ASSY FOUND MELTED ON TO TWO STATORS OF BRAKE.  BRAKE UNIT WORE GROOVES IN WHEEL ASSY.  AXLE ON THE MAIN STRUT FOUND SCORED, AND GROOVED AND SHOWED HEAT DAMAGE.  INBOARD P/N L713049.
